- 08-19-2007, 06:04 PM
i ended my first havoc cycle about two weeks ago and ive since realized that my appetite actually decreased while on cycle. but ever since ive been off cycle ive been starving alll that time. if i dont eat every two hours or so my stomach will actually start to hurt. has this happened to anyone else?
- 08-19-2007, 06:41 PM
I just started PCT today actually (torem). I haven't noticed anything different with hunger, but I am getting some withdrawl sides. My stomach/chest hurts after I eat. I am extremely lethargic. I'm hoping all this will go away in a day or two.
- 08-19-2007, 06:53 PM
thats the exact same way ive been feeling lately, my stomachs been hurting alot lately at night, and alot of lethargy also. im suprised its been like this, but im hoping it will go away before i go back to school in the next few days.
Similar Forum Threads
- By Fashizzle in forum AnabolicsReplies: 5Last Post: 03-04-2013, 08:33 AM
- By monsterbox in forum AnabolicsReplies: 40Last Post: 02-10-2010, 02:21 AM
- By Rhapsody in forum AnabolicsReplies: 13Last Post: 06-06-2003, 09:33 PM
- By baham99 in forum AnabolicsReplies: 15Last Post: 04-07-2003, 02:43 AM
- By Sheesh in forum SupplementsReplies: 3Last Post: 04-01-2003, 02:05 PM